The duality of a compact commutative semigroup variety
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_9_a0,
author = {V. V. Barabash},
title = {The duality of a~compact commutative semigroup variety},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--12},
year = {1968},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_9_a0/}
}
V. V. Barabash. The duality of a compact commutative semigroup variety. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 3-12. http://geodesic.mathdoc.fr/item/IVM_1968_9_a0/